Volume 103, Issue 2, March 1976

Piecewise linear embeddings and their singularities

Pages 163-228 by Sylvain E. Cappell, Julius L. Shaneson

Global solvability of the Casimir operator

Pages 229-236 by Jeffrey Rauch, David Wigner

Some results of Wiman-Valiron type for integral functions

Pages 237-252 by Peter C. Fenton

The Schur group of an algebraic number field

Pages 253-281 by Gerald J. Janusz

Schur indices and cyclic defect groups

Pages 283-304 by Mark Benard

A moving lemma for the transcendental Bezout problem

Pages 305-330 by James A. Carlson

On embedded minimal surfaces

Pages 331-347 by Robert Gulliver, Joel Spruck